Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 8 (1954), 245
DOI: https://doi.org/10.1090/S0025-5718-54-99318-7
Original Article: Math. Comp. 8 (1954), 75-94.
Original Article: Math. Comp. 8 (1954), 98-115.
Original Article: Math. Comp. 8 (1954), 119-123.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-54-99318-7
Article copyright: © Copyright 1954 American Mathematical Society